# SDR FDEA202305190993

- Difficulty date: May 19, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: A5726026420400
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP FWD NAV LIGHT CUTOUT UPPER & LOWER CORNER RIBS GOT ABRASION REPLACED THE UPPER AND LOWER CORNER RIBS WITH NEW PARTS IAW A300-600F SRM 51-72-10-  001 , PAGE.2 & 51-40-21-001 , PARA.6 , PAGE7B~PAGE23
